3 doctors weighed in:

My hair start falling out because of the pill I've changed it now and take vitamins any other advise, its still falling out, not as much but gone thin?

3 doctors weighed in
Dr. Michael Fox
Fertility Medicine
1 doctor agrees

In brief: Time

This is synchronized hair loss.
We see it anytime the hormone balance moves rapidly toward or away from estrogen, such as pregnancy or pill start etc. This is only temporary and will resolve in all cases. Patience is the best medicine but because hair growth is slow, it takes several months to see results. This applies to diffuse and not patchy hair loss. Patchy requires derm evaluation.

In brief: Time

This is synchronized hair loss.
We see it anytime the hormone balance moves rapidly toward or away from estrogen, such as pregnancy or pill start etc. This is only temporary and will resolve in all cases. Patience is the best medicine but because hair growth is slow, it takes several months to see results. This applies to diffuse and not patchy hair loss. Patchy requires derm evaluation.
Dr. Michael Fox
Dr. Michael Fox
Thank
Dr. Brad Douglas
Obstetrics & Gynecology
1 doctor agrees

In brief: See below

You might to consider taking a pill that has drosperinone.

In brief: See below

You might to consider taking a pill that has drosperinone.
Dr. Brad Douglas
Dr. Brad Douglas
Thank
Get help from a real doctor now
Dr. Dennis Higginbotham
Board Certified, Obstetrics & Gynecology
26 years in practice
49M people helped
Continue
108,000 doctors available
Read more answers from doctors